Skip to content Skip to navigation

Uniformly Exponentially Stable Approximations for a Class of Second-Order Equations with Unbounded Feedbacks

Volume 6, Number 1 (2015), 21 - 36

Uniformly Exponentially Stable Approximations for a Class of Second-Order Equations with Unbounded Feedbacks

Communicated By: 
Irena Lasiecka
Price: $20.00

Abstract

In this paper we consider the approximation of second order evolution equations with unbounded feedbacks. Under a discrete regularity assumption of a regular continuous system in the sense of Weiss [19], we show that by filtering processus, our approximation is uniformly exponentially stable with respect to the discretization parameter.